# SDR PLGA970914A

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746BA
- Make and model: Saab SF340A
- Aircraft serial: 340A138
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32899541
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4260 - ALB - ON CLIMB-OUT, THE LEFT BLEED AIR SHUTOFF VALVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AIR VLV (GARRETT).  SYSTEM CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
